Arkiv för Matematik

  • Ark. Mat.
  • Volume 4, Number 2-3 (1961), 185-187.

The Diophantine equation x2+7=2n

T. Nagell

Full-text: Open access

Article information

Source
Ark. Mat. Volume 4, Number 2-3 (1961), 185-187.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.afm/1485893356

Digital Object Identifier
doi:10.1007/BF02592006

Mathematical Reviews number (MathSciNet)
MR130216

Rights
1959 © Swets & Zeitlinger B.V.

Citation

Nagell, T. The Diophantine equation x 2 +7=2 n . Ark. Mat. 4 (1961), no. 2-3, 185--187. doi:10.1007/BF02592006. http://projecteuclid.org/euclid.afm/1485893356.


Export citation

References

  • The theorem is set as a problem in my Introduction to Number theory, Stockholm and New York 1951 (Problem 165, p. 272).